Ask a Pharmacist Expert Forum
Pain in groin
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Pain in groin
I have a burning pain in the right hand side of my groin. This has been going on since yesturday.
Discussion is closed
Cancel
2 Answers
Page 1 of 1
616411 tn?1221767853
Unfortunately, I cannot diagnosis of what is causing your pain.  I also suggest you make an appointment to see your primary care physician.
Best of luck to you.

Jennifer R RPh www.drugstore.com
Discussion is closed
Cancel
Comment
Avatar universal
Re: pain in groin.

You need to see your doctor. It probably isn't serious but you need to see a doctor.  It could be exercise-related, an injury, or none of the above.   I had a groin pain that lasted for months and months and only after going to a urologist/neurologist and getting shots to the area (I think it was pain blocker/anti-inflammation medication mix) did it subside.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank